RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Denisov, Sergey Aleksandrovich

Statistics Math-Net.Ru
Total publications: 12
Scientific articles: 12
Presentations: 2

Number of views:
This page:881
Abstract pages:1418
Full texts:497
References:130
E-mail: , ,

http://www.mathnet.ru/eng/person19027
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/627554

Publications in Math-Net.Ru
2018
1. A. I. Aptekarev, S. A. Denisov, M. L. Yattselev, “Selfadjoint Jacobi matrices on graphs and multiple orthogonal polynomials”, Keldysh Institute preprints, 2018, 003, 27 pp.  mathnet  elib
2. S. A. Denisov, “The growth of polynomials orthogonal on the unit circle with respect to a weight $w$ that satisfies $w,w^{-1}\in L^\infty(\mathbb{T})$”, Mat. Sb., 209:7 (2018),  71–105  mathnet  elib; Sb. Math., 209:7 (2018), 985–1018  isi  scopus
2016
3. S. A. Denisov, “On the problem by Steklov in the class of weight that are positive and continuous on the circle”, Keldysh Institute preprints, 2016, 098, 10 pp.  mathnet
4. A. I. Aptekarev, S. A. Denisov, “The Steklov problem and estimates for orthogonal polynomials with $A_p(\mathbb{T})$ weights”, Keldysh Institute preprints, 2016, 040, 19 pp.  mathnet
2015
5. A. I. Aptekarev, S. A. Denisov, M. Yattselev, “Completely integrable on $\mathbb{Z}_+^d$ potentials for electromagnetic Schrodinger operator: rays asymptotics and scattering problem”, Keldysh Institute preprints, 2015, 088, 20 pp.  mathnet
6. A. I. Aptekarev, S. A. Denisov, D. N. Tulyakov, “V.A. Steklov's problem of estimating the growth of orthogonal polynomials”, Tr. Mat. Inst. Steklova, 289 (2015),  83–106  mathnet  elib; Proc. Steklov Inst. Math., 289 (2015), 72–95  isi  scopus
2013
7. A. I. Aptekarev, S. A. Denisov, D. N. Tulyakov, “Fejer convolutions for an extremal problem in the Steklov class”, Keldysh Institute preprints, 2013, 076, 19 pp.  mathnet
2000
8. S. A. Denisov, “An estimate, in the metric of $L_2(R)$, of the equiconvergence rate with the fourier integral for the spectral expansion corresponding to the Schrödinger operator with a potential of the class $L_1(R)$”, Differ. Uravn., 36:2 (2000),  158–162  mathnet  mathscinet; Differ. Equ., 36:2 (2000), 181–186
9. S. A. Denisov, “The Equiconvergence Problem for a One-Dimensional Schrödinger Operator with a Uniformly Locally Integrable Potential”, Funktsional. Anal. i Prilozhen., 34:3 (2000),  71–73  mathnet  mathscinet  zmath; Funct. Anal. Appl., 34:3 (2000), 216–218  isi
10. S. A. Denisov, “On the order of growth of generalized eigenfunctions of the Sturm–Liouville operator. The Shnol' theorem”, Mat. Zametki, 67:1 (2000),  46–51  mathnet  mathscinet  zmath; Math. Notes, 67:1 (2000), 36–40  isi
1998
11. S. A. Denisov, “Equiconvergence of a spectral expansion, corresponding to a Schrödinger operator with integrable potential, with the Fourier integral”, Differ. Uravn., 34:8 (1998),  1043–1048  mathnet  mathscinet; Differ. Equ., 34:8 (1998), 1046–1051
1997
12. S. A. Denisov, “An estimate, uniform on the whole line $\mathbf R$, for the rate of convergence of a spectral expansion corresponding to the Schrödinger operator with a potential from the Kato class”, Differ. Uravn., 33:6 (1997),  754–761  mathnet  mathscinet; Differ. Equ., 33:6 (1997), 757–764

Presentations in Math-Net.Ru
1. Возникновение сингулярности в уравнении Эйлера для невязкой и несжимаемой жидкости.
S. A. Denisov
Global analysis in modern theory of differential equations
May 21, 2019 13:30
2. Description of canonical De Branges systems for which the spectral measure has convergent logarithmic integral
S. A. Denisov
Seminar on Complex Analysis (Gonchar Seminar)
May 20, 2019 17:00

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020